# SDR CA050324010

- Difficulty date: March 24, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Cndair CL2156B11415
- Aircraft time: 1,454 hours, 940 cycles
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 215231096
- Condition: Defective
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SUSPECTED CRACK FOUND ON VISUAL INSPECTION OF THE STAB ATTACHEMENT FITTING.  DEFECT INDICATIONS HAS BEEN CONFIRMED BY EDDY CURRENT INSPECTION. FITTING REPLACED AND AIRCRAFT RETURN TO SERVICE.
